Lower bounds for bootstrap percolation on Galton-Watson trees

K. Gunderson, M. Przykucki

Research output: Contribution to journalArticlepeer-review

97 Downloads (Pure)

Abstract

Bootstrap percolation is a cellular automaton modelling the spread of an `infection' on a graph. In this note, we prove a family lower bounds on the critical probability for r-neighbour bootstrap percolation on Galton-Watson trees in terms of moments of the offspring distributions. With this result we confirm a conjecture of Bollobás, Gunderson, Holmgren, Janson and Przykucki. We also show that these bounds are best possible up to positive constants not depending on the offspring distribution.
Original languageEnglish
Pages (from-to)1-7
Number of pages7
JournalElectronic Communications in Probability
Volume19
DOIs
Publication statusPublished - 12 Jul 2014

Keywords

  • bootstrap percolation
  • Galton–Watson trees

Fingerprint

Dive into the research topics of 'Lower bounds for bootstrap percolation on Galton-Watson trees'. Together they form a unique fingerprint.

Cite this